MAUDE Adverse Event Report: STRYKER SPINE-US OASYS MIDLINE OCCIPUT PLATE ASSY SMALL; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

STRYKER SPINE-US OASYS MIDLINE OCCIPUT PLATE ASSY SMALL; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number K150753
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tulips of an oasys occipit plate disengaged post-operatively.Revision surgery has not been performed or scheduled at this time.
 
Additional Manufacturer Narrative
Remains implanted in the patient.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect receipt of the device and conclusion of the investigation.
 
Event or Problem Description
It was reported that the tulips of an oasys occipit plate disengaged post-operatively.It was reported that a revision surgery will be performed.No scheduled date or evidence of revision was received.

Brand Name
OASYS MIDLINE OCCIPUT PLATE ASSY SMALL
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15070552
Report Number0009617544-2022-00074
Device Sequence Number5339002
Product Code KWP
UDI-Device Identifier04546540616531
UDI-Public04546540616531
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150753
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK150753
Device Catalogue Number48551044
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale